Alert archive / Minnesota / Special Weather Statements in 2014
Special Weather Statement, NWS Twin Cities, MN
NWS Twin Cities, MN issued this special weather statement at Jun 19, 2014, 3:28 AM CDT for 4 counties in Minnesota. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 19, 2014, 3:28 AM CDT (08:28 UTC)
- Expired
- Jun 19, 2014, 5:30 AM CDT
- In force
- 2 hr
- Issued by
- NWS Twin Cities, MN
Counties Carver County, MN, Hennepin County, MN, Ramsey County, MN, Washington County, MN
The radar
The Minneapolis radar (KMPX), 33 km from the middle of the area, began a volume at 08:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 8.5 hours before the alert went out and 36 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 47 J/kg
- Mixed-layer CIN
- -493 J/kg
- Mixed-layer LCL
- 1291 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 84 m²/s²
- 0-3 km storm-relative helicity
- 186 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
870
WWUS83 KMPX 190828
SPSMPX
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
328 AM CDT THU JUN 19 2014
MNZ060>063-068>070-191030-
ANOKA-CARVER-DAKOTA-HENNEPIN-RAMSEY-SCOTT-WASHINGTON-
328 AM CDT THU JUN 19 2014
...URBAN AND SMALL STREAM FLOODING IS LIKELY IN THE AREA...
AT 326 AM CDT...THUNDERSTORMS WITH HEAVY RAINFALL WERE RESULTING IN
URBAN AND SMALL STREAM FLOODING. 1 TO 2 INCHES IS EXPECTED TO FALL
WITHIN AN HOUR. THIS SHOULD LEAD TO MINOR URBAN FLOODING...SUCH AS
PONDING ON LOCAL ROADS.
EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLOODING OF SMALL CREEKS
AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES AS
WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.
&&
LAT...LON 4514 9280 4476 9287 4463 9324 4482 9383
4517 9345
$$
CLFWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this special weather statement went out at Jun 19, 1:17 AM CDT, 2 hours 11 minutes earlier.
Area forecast discussion, Jun 19, 1:17 AM CDT, 2 hours 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
117 AM CDT THU JUN 19 2014
.UPDATE...
ISSUED AT 858 PM CDT WED JUN 18 2014
WIDESPREAD THUNDERSTORM ACTIVITY ACROSS THE EASTERN DAKOTAS HAS
BEGUN TO EXPAND SOUTHEASTWARD AS THE LOW LEVEL JET INCREASES AND
MOISTURE CONVERGENCE BECOMES MORE PRONOUNCED OVER SOUTHWESTERN
MINNESOTA. THUNDERSTORMS ARE RAPIDLY DEVELOPING ALONG THE
MINNESOTA RIVER VALLEY NORTH OF THE WARM FRONT. THEY SHOULD NOT
MAKE TOO MUCH PROGRESS NORTHWARD UNTIL LATE THIS EVENING DUE TO A
STALLED FRONTAL BOUNDARY. AN EXTREMELY UNSTABLE ENVIRONMENT IS IN
PLACE JUST TO THE SOUTH...AND WHILE THE ATMOSPHERE IS CAPPED
ACROSS MINNESOTA...THE LLJ AND ISENTROPIC UPGLIDE IS PROVIDING THE
LIFT NEEDED TO GET THE BALL ROLLING. THE CAP WILL CONTINUE TO
ERODE THIS EVENING WITH ACTIVITY GRADUALLY BECOMING MORE
WIDESPREAD BEFORE LIFTING NORTH INTO CENTRAL MINNESOTA DURING THE
EARLY OVERNIGHT.
HOPWRF MODEL SHOWS A NEIGHBORHOOD PROBABILITY OF 50-60 PERCENT FOR
AT LEAST 2 INCHES WITHIN 3 HOURS ACROSS WESTERN AND SOUTHERN
MINNESOTA...WHICH EXCEEDS FLASH FLOOD GUIDANCE. THUS...EXPANDED
THE FLASH FLOOD WATCH INTO WEST CENTRAL MINNESOTA. WITH THE WARM
FRONT BEING MORE TRANSIENT OVERNIGHT...DID NOT EXPAND THE FLASH
FLOOD WATCH NORTH TO INCLUDE THE TWIN CITIES YET BUT WILL CONTINUE
TO MONITOR.
&&
.SHORT TERM...(THIS EVENING THROUGH THURSDAY)
ISSUED AT 324 PM CDT WED JUN 18 2014
THE FORECAST AREA REMAINS CAPPED THIS AFTERNOON NORTH OF THE WARM
FRONT THAT HAS BEEN THE FOCUS OF EXTREME WEATHER THE LAST SEVERAL
DAYS. EXPECT CONVECTION FORMING TO THE WEST/SOUTHWEST THIS EVENING
TO EXPAND ACROSS THE AREA AFTER 03Z AND PERSIST THROUGH THE
OVERNIGHT HOURS. AS HAS BEEN THE CASE THE LAST FEW NIGHTS...WIND
DAMAGE...HAIL...AND FLASH FLOODING WILL BE REAL THREATS. HAVE ISSUED
A FLOOD WATCH FOR THE MOST SUSCEPTIBLE AREAS OF SOUTHERN MN THAT
HAVE BEEN HIT THE HARDEST WITH EXCESSIVE RAINFALL OVER THE LAST
WEEK. WILL LIKELY SEE SHOWERS AND THUNDERSTORMS LINGERING ON
THURSDAY MORNING WITH THE WARM FRONT LIFTING INTO THE AREA...AND
THEN THERE WILL BE THE POTENTIAL FOR A MORE CONCENTRATED BAND/AREA
OF STORMS TO MOVE THROUGH ON THURSDAY AFTERNOON/EVE AS THE COLD
FRONT BEGINS TO MAKE ITS WAY ACROSS THE AREA.
.LONG TERM...(THURSDAY NIGHT THROUGH WEDNESDAY)
ISSUED AT 324 PM CDT WED JUN 18 2014
THE BEST CHC OF CONCENTRATED SHRA/TSRA ACTIVITY SHOULD OCCUR ALONG
THE NEGATIVELY TILTED TROUGH MOVING ACROSS THE EASTERN CWA THURSDAY
EVENING. THERE REMAINS ENOUGH CONFIDENCE THAT THERE SHOULD BE A
DRY PERIOD FROM LATE THURSDAY NIGHT AND INTO FRIDAY AS THE UPPER
LOW AND ASSOCIATED MOISTURE/ENERGY MOVES N/NE OF MPX CWA. ONLY
PROBLEM IS THE RESIDUAL WEAK SFC TROUGH THAT HANGS ON ACROSS
WESTERN WISCONSIN WHICH MAY PROVIDE SOME INSTABILITY SHRA/TSRA
FRIDAY AFTN. IN ADDITION...THERE MAY BE ENOUGH MOISTURE TO
CONTINUE LOW POPS ACROSS CENTRAL MN DUE TO THE PROXIMITY OF THE
MOISTURE GRADIENT WITH THE DEPARTING UPPER LOW TO THE NORTH.
AS THE UPPER LOW FINALLY LIFTS NORTH INTO SOUTH CENTRAL CANADA AND
WEAKENS...THE UPPER FLOW WILL BECOME MORE ZONAL ACROSS THE UPPER
MIDWEST THIS WEEKEND. THIS FAST ZONAL FLOW WILL PLAY HAVOC ON CHC
POPS AS WEAK SHRTWV/S WILL LIKELY CAUSE SOME SHRA/TSRA ACTIVITY
IN THE EXTENDED PERIOD. IT IS TOO EARLY TO DEPICT THE BEST TIME
FRAME OF WHEN THE BEST CHC/S OF PRECIPITATION WILL OCCUR.
HOWEVER...BASED ON THE TRENDS OF A STRONGER SHRTWV BY THE
GEM/EC/GFS LATE SATURDAY NIGHT/SUNDAY THERE COULD BE A MCS TYPE OF
SCENARIO FOR FAR SOUTHERN MN. ANOTHER NOTE IS BY MIDWEEK BOTH THE
EC/GFS HAS A FAIRLY STRONG AREA OF HIGH PRESSURE BUILDING
SOUTHWARD ACROSS THE GREAT LAKES REGION. THIS SHOULD AT LEAST
DECREASE THE MOISTURE LEVELS IN THE BOUNDARY LAYER AS WINDS BECOME
MORE E/NE.
&&
.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z THURSDAY NIGHT)
ISSUED AT 107 AM CDT THU JUN 19 2014
UPPER RIDGE OVER THE MN WI BORDER HAS SLOWED THE EASTWARD
PROGRESSION OF STORMS OVER WRN MN. THEREFORE...SLOWED ARRIVAL OF
SHRA/TSRA LATER THIS MORNING FOR TERMINALS OUT EAST...CLOSER TO
TIMING SEEN WITH THE HRRR. CURRENT THOUGHT PLAYED OUT IN TAFS IS
THAT STORMS WILL SLOWLY WORK EAST DURING THE MORNING...WITH A
TEMPORARY LULL IN ACTIVITY BETWEEN ABOUT 16Z AND 20Z...WITH NEXT
ROUND OF STORMS GOING UP ALONG THE COLD FRONT IN WRN MN BETWEEN 19Z
AND 21Z THAT THEN WORK EAST INTO THE EVENING. FOR THIS POTENTIAL
LINE OF STORMS...WENT WITH PROB30 GROUPS AS HI-RES CAMS ARE
SHOWING A BIT OF SPREAD AS TO HOW MUCH ACTIVITY WILL GO UP ON THE
FRONT ALONG WITH TIMING OF ANY POTENTIAL ACTIVITY. GFSLAMP CIG
FORECASTS THE LAST FEW DAYS HAVE BEEN DOWN RIGHT ATROCIOUS WHEN IT
COMES TO OVER FORECASTING OCCURRENCE OF MVFR CIGS...SO KEPT CONDS
VFR OUTSIDE OF ANY TSRA ACTIVITY.
KMSP...MODERATE TO HIGH CONFIDENCE IN TSRA IMPACTING TERMINAL THIS
MORNING...THOUGH WILL TAKE A WHILE TO GET HERE...MOST LIKELY
BETWEEN 9 AND 12Z. SHOWERS MAY LINGER IN THE AREA MUCH OF THE
MORNING...BEFORE NEXT ROUND OF STORMS IN THE AFTERNOON. CONFIDENCE
IS MODERATE TO HIGH IN STORMS IMPACTING MSP IN THE
AFTERNOON...THOUGH LOWER ON TIMING AT THIS POINT...SO WENT THE
PROB30 ROUTE FOR NOW.
/OUTLOOK FOR KMSP/
FRI...VFR. MVFR ISO SHRA/TSRA POSSIBLE. WINDS SW 10 KTS.
SAT...VFR. MVFR ISO SHRA/TSRA POSSIBLE. WINDS W 10 KTS.
SUN...VFR. MVFR SHRA/TSRA POSSIBLE. WINDS WNW 10 KTS.
&&
.MPX WATCHES/WARNINGS/ADVISORIES...
MN...FLASH FLOOD WATCH UNTIL 7 AM CDT THIS MORNING FOR MNZ047-054>057-
064>067-073>078-082>085-091>093.
WI...NONE.
&&
UPDATE...BORGHOFF
SHORT TERM...LS
LONG TERM...JLT
AVIATION...MPGHazardous weather outlook, Jun 18, 8:08 PM CDT, 7 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 808 PM CDT WED JUN 18 2014 MNZ047-048-054>058-064>070-073>078-082>085-091>093-200115- STEVENS-POPE-LAC QUI PARLE-SWIFT-CHIPPEWA-KANDIYOHI-MEEKER- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN- 808 PM CDT WED JUN 18 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MINNESOTA...EAST CENTRAL MINNESOTA...SOUTH CENTRAL MINNESOTA... SOUTHEAST MINNESOTA...SOUTHWEST MINNESOTA AND WEST CENTRAL MINNESOTA. .DAY ONE...TONIGHT ANOTHER ROUND OF THUNDERSTORMS WILL DEVELOP OVER THE EASTERN DAKOTAS AND NORTHERN IOWA AND EXPAND NORTH AND EAST ACROSS THE AREA LATE THIS EVENING AND OVERNIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS. THE MAIN THREATS FROM THIS ACTIVITY WILL BE LARGE HAIL AND DAMAGING WINDS...THOUGH A TORNADO OR TWO WILL BE POSSIBLE...MAINLY ACROSS SOUTH CENTRAL MINNESOTA. IN ADDITION...HEAVY RAINFALL IS EXPECTED WITH THIS ACTIVITY... WHICH WILL LEAD TO A CONTINUED THREAT FOR FLASH FLOODING. THE GREATEST FLASH FLOOD THREAT WILL EXIST FROM SOUTH CENTRAL MINNESOTA INTO WEST CENTRAL WISCONSIN. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY WIDESPREAD SHOWERS AND THUNDERSTORMS ARE EXPECTED AGAIN THURSDAY INTO THURSDAY NIGHT. ONCE AGAIN...THERE IS A CHANCE THAT SOME OF THESE STORMS COULD BE SEVERE AND POSE A CONTINUED THREAT OF FLASH FLOODING. BY FRIDAY...THE FLOOD THREAT WILL TRANSITION TO THE MAIN STEM RIVERS. MUCH OF THE MINNESOTA RIVER...AND THE MISSISSIPPI RIVER FROM SAINT PAUL DOWN TOWARD RED WING COULD REACH FLOOD STAGE BY THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED THROUGH THURSDAY EVENING. MNZ041>045-049>053-059>063-WIZ014>016-023>028-200115- DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEARNS-BENTON-SHERBURNE- ISANTI-CHISAGO-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-POLK- BARRON-RUSK-ST. CROIX-PIERCE-DUNN-PEPIN-CHIPPEWA-EAU CLAIRE- 808 PM CDT WED JUN 18 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MINNESOTA...EAST CENTRAL MINNESOTA...WEST CENTRAL MINNESOTA... NORTHWEST WISCONSIN AND WEST CENTRAL WISCONSIN. .DAY ONE...TONIGHT ANOTHER ROUND OF THUNDERSTORMS WILL DEVELOP OVER THE EASTERN DAKOTAS AND NORTHERN IOWA AND EXPAND NORTH AND EAST ACROSS THE AREA LATE THIS EVENING AND OVERNIGHT. THUNDERSTORMS ARE NOT EXPECTED TO BE SEVERE. IN ADDITION...HEAVY RAINFALL IS EXPECTED WITH THIS ACTIVITY... WHICH WILL LEAD TO A CONTINUED THREAT FOR FLASH FLOODING. THE GREATEST FLASH FLOOD THREAT WILL EXIST FROM SOUTH CENTRAL MINNESOTA INTO WEST CENTRAL WISCONSIN. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY WIDESPREAD SHOWERS AND THUNDERSTORMS ARE EXPECTED AGAIN THURSDAY INTO THURSDAY NIGHT. ONCE AGAIN...THERE IS A CHANCE THAT SOME OF THESE STORMS COULD BE SEVERE AND POSE A CONTINUED THREAT OF FLASH FLOODING. BY FRIDAY...THE FLOOD THREAT WILL TRANSITION TO THE MAIN STEM RIVERS. MUCH OF THE MINNESOTA RIVER...AND THE MISSISSIPPI RIVER FROM SAINT PAUL DOWN TOWARD RED WING COULD REACH FLOOD STAGE BY THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED THURSDAY AND THURSDAY EVENING. BORGHOFF
In the hours before
Special weather statement, Jun 18, 11:21 PM CDT, 4 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1121 PM CDT WED JUN 18 2014
MNZ047-054>056-190515-
CHIPPEWA-LAC QUI PARLE-STEVENS-SWIFT-
1121 PM CDT WED JUN 18 2014
AT 1119 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 3 MILES WEST OF MADISON...OR 15 MILES EAST OF ALBEE.
THIS STORM WAS MOVING NORTH AT 30 MPH.
PEA SIZE HAIL AND WINDS UP TO 50 MPH ARE EXPECTED WITH THIS STORM.
* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
MADISON.
CERRO GORDO.
BELLINGHAM.
LOUISBURG.
BIG STONE NATIONAL WILDLIFE REFUGE.
APPLETON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
A TORNADO WATCH REMAINS IN EFFECT FOR THE AREA.
&&
LAT...LON 4528 9644 4526 9640 4526 9630 4522 9625
4520 9611 4540 9612 4541 9626 4551 9624
4551 9574 4493 9608 4493 9645
TIME...MOT...LOC 0421Z 197DEG 27KT 4503 9625Special weather statement, Jun 18, 11:38 PM CDT, 3 hours 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 1138 PM CDT WED JUN 18 2014 MNZ065-067-073>075-190530- BROWN-NICOLLET-REDWOOD-RENVILLE-SIBLEY- 1138 PM CDT WED JUN 18 2014 AT 1135 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG THUNDERSTORM 4 MILES SOUTH OF FORT RIDGELY STATE PARK. THIS STORM WAS MOVING NORTHEAST AT 20 MPH. ONE HALF INCH DIAMETER HAIL AND WINDS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE... SLEEPY EYE. FORT RIDGELY STATE PARK. FAIRFAX. GIBBON. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEEK SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. A TORNADO WATCH REMAINS IN EFFECT FOR THE AREA. && LAT...LON 4461 9478 4460 9439 4428 9473 4444 9493 TIME...MOT...LOC 0438Z 212DEG 18KT 4440 9473
Local storm report, Jun 18, 11:50 PM CDT, 3 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1150 PM CDT WED JUN 18 2014
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1149 PM FLASH FLOOD BELVIEW 44.61N 95.33W
06/18/2014 REDWOOD MN AMATEUR RADIO
BASEMENT WALL COLLAPSED AT A HOME IN BELVIEW
DUE TO FLOODING.
&&
NWS TWIN CITIES/CHANHASSEN MN
IRIS SYSTEMLocal storm report, Jun 19, 12:08 AM CDT, 3 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1208 AM CDT THU JUN 19 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1205 AM HEAVY RAIN MAYNARD 44.90N 95.47W
06/19/2014 M1.24 INCH CHIPPEWA MN TRAINED SPOTTER
OCCURRED IN ONE HOUR. MANY ROADS IN MAYNARD ARE COVERED
WITH WATER.
&&
AJZLocal storm report, Jun 19, 1:48 AM CDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
148 AM CDT THU JUN 19 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0115 AM TSTM WND DMG WINTHROP 44.54N 94.36W
06/19/2014 SIBLEY MN 911 CALL CENTER
POWER OUTAGES DUE TO STRONG WINDS REPORTED WITH DIME SIZE
HAIL.
&&
FRANKSSpecial weather statement, Jun 19, 3:28 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
328 AM CDT THU JUN 19 2014
MNZ060>063-068>070-191030-
ANOKA-CARVER-DAKOTA-HENNEPIN-RAMSEY-SCOTT-WASHINGTON-
328 AM CDT THU JUN 19 2014
...URBAN AND SMALL STREAM FLOODING IS LIKELY IN THE AREA...
AT 326 AM CDT...THUNDERSTORMS WITH HEAVY RAINFALL WERE RESULTING IN
URBAN AND SMALL STREAM FLOODING. 1 TO 2 INCHES IS EXPECTED TO FALL
WITHIN AN HOUR. THIS SHOULD LEAD TO MINOR URBAN FLOODING...SUCH AS
PONDING ON LOCAL ROADS.
EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLOODING OF SMALL CREEKS
AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES AS
WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.
&&
LAT...LON 4514 9280 4476 9287 4463 9324 4482 9383
4517 9345
CLFThe office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 18, 9:22 PM CDT | Special Weather Statement | MPX | Redwood | 38 min |
| Jun 18, 9:36 PM CDT | Tornado Warning | MPX | Redwood, Yellow Medicine | 39 min |
| Jun 18, 10:10 PM CDT | Special Weather Statement | MPX | Brown | 50 min |
| Jun 18, 10:20 PM CDT | Severe Thunderstorm Warning | MPX | Brown, Redwood | 40 min |
| Jun 18, 10:40 PM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Renville, Yellow Medicine | 35 min |
| Jun 18, 10:44 PM CDT | Flash Flood Warning | MPX | Yellow Medicine | 8 hr |
| Jun 18, 10:45 PM CDT | Tornado Warning | MPX | Redwood, Yellow Medicine | 30 min |
| Jun 18, 11:10 PM CDT | Severe Thunderstorm Warning | MPX | Redwood, Renville, Yellow Medicine | 50 min |
| Jun 18, 11:21 PM CDT | Special Weather Statement | MPX | Lac qui Parle | 54 min |
| Jun 18, 11:34 PM CDT | River Flood Warning | MPX | Carver | 12 days |
| Jun 18, 11:38 PM CDT | Special Weather Statement | MPX | Brown | 52 min |
| Jun 18, 11:47 PM CDT | Flash Flood Warning | MPX | Redwood | 4 hr |
| Jun 19, 1:05 AM CDT | Severe Thunderstorm Warning | MPX | McLeod, Sibley | 55 min |
| Jun 19, 6:07 AM CDT | Special Weather Statement | MPX | Carver, Hennepin, Ramsey, Scott | 113 min |
| Jun 19, 6:32 AM CDT | Special Weather Statement | MPX | Renville | 43 min |
| Jun 19, 7:06 AM CDT | Flash Flood Warning | MPX | Hennepin | 6 hr |
| Jun 19, 7:35 AM CDT | Areal Flood Warning | MPX | Brown, Carver, Chippewa, Le Sueur, McLeod, Nicollet and 6 more | 3 days |
| Jun 19, 7:50 AM CDT | Special Weather Statement | MPX | Lac qui Parle | 70 min |
| Jun 19, 7:56 AM CDT | River Flood Warning | MPX | Scott | 3 days |
| Jun 19, 8:07 AM CDT | Severe Thunderstorm Warning | MPX | Lac qui Parle | 53 min |
| Jun 19, 8:21 AM CDT | Special Weather Statement | MPX | Swift | 54 min |
| Jun 19, 8:45 AM CDT | Areal Flood Warning | MPX | Anoka, Carver, Chisago, Dakota, Goodhue, Hennepin and 4 more | 3 days |
| Jun 19, 9:06 AM CDT | Areal Flood Warning | MPX | McLeod, Nicollet, Sibley | 6 hr |
| Jun 19, 9:08 AM CDT | Flash Flood Warning | MPX | McLeod, Nicollet, Sibley | 6 hr |
| Jun 19, 9:35 AM CDT | Flash Flood Warning | MPX | Carver, Le Sueur, Scott, Sibley | 6 hr |
| Jun 19, 9:53 AM CDT | Flash Flood Warning | MPX | Dakota, Hennepin, Ramsey | 4 hr |
| Jun 19, 10:22 AM CDT | Flash Flood Warning | MPX | Carver, Hennepin, Ramsey | 4 hr |
| Jun 19, 10:45 AM CDT | Special Weather Statement | MPX | Anoka, Brown, Carver, Chippewa, Chisago, Dakota and 16 more | 2 hr |
| Jun 19, 11:47 AM CDT | River Flood Warning | MPX | Wright | 11 days |
| Jun 19, 12:07 PM CDT | River Flood Warning | MPX | Dakota, Ramsey, Washington | 16 days |
| Jun 19, 12:07 PM CDT | River Flood Warning | MPX | Dakota, Washington | 17 days |
| Jun 19, 12:07 PM CDT | River Flood Warning | MPX | Goodhue | 14 days |
| Jun 19, 12:07 PM CDT | River Flood Warning | MPX | Goodhue | 14 days |
| Jun 19, 12:11 PM CDT | River Flood Warning | MPX | Washington | 11 days |
| Jun 19, 2:00 PM CDT | Special Weather Statement | MPX | Brown, Martin, Watonwan | 60 min |
| Jun 19, 4:10 PM CDT | Tornado Warning | MPX | Pope, Swift | 35 min |
| Jun 19, 4:15 PM CDT | Tornado Warning | MPX | Douglas, Pope, Stevens | 45 min |
| Jun 19, 4:40 PM CDT | Tornado Warning | MPX | Chippewa, Renville | 35 min |
| Jun 19, 4:42 PM CDT | Tornado Warning | MPX | Swift | 48 min |
| Jun 19, 4:53 PM CDT | Tornado Warning | MPX | Douglas, Pope | 52 min |
Nearby
Special Weather Statements in Minnesota, 2014Every special weather statement in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.